|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Sri Viknarajan
I have yeast infection right after my period. My period already ended 2 days before the infection. It was super itchy so I use the Candid V gel to be insert at night. The next day there are super light bleeding happen. Is this even normal ? 2 weeks before I have bacteria vaginosis so doctor prescribed me with antibiotics (flagyl) for 2 weeks to clear it. But i think this cause me to have yeast infection?
Greetings, thank you for your question.
We sincerely understand your concern with the discomfort. Generally these symptoms (itchiness that might be followed by hot or painful urination (dysuria) & incontinences) can be caused by:
Specifically there could be numerous type of infections that exhibit similar symptoms, such as:
For your information, having repetitive infection is a serious condition as there could be a more serious underlying condition that may be caused by:
However, light bleeding can be caused by
However, the following answers regarding your current queries are just general descriptions due to the limited information provided by your statements above. Nonetheless, in order for us to provide you with an accurate choice of treatment and management, we require additional details to explore further into your current complaints.
Therefore, it is imperative that you consult the nearest available medical doctor in your neighbourhood. You may also click on this link (DoctorOnCall) to speak directly with our doctors online. We assure you that our conversations are kept confidential unless additional consultation is needed from other medical parties. Thank you.